# SDR 20010117AP002

- Difficulty date: November 29, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N483DM
- Make and model: Lear 24D
- Aircraft serial: 291
- Engine: Ge CJ6106
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Seized
- Location: Lt Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT THROTTLE CABLE FROZEN IN FLIGHT-INSPECTION REVEALED THAT CHAFFED ELECTRICAL WIRE CONTACTED THROTTLE, THROTTLE SIEZED IN PLACE.
